# SDR TRBA20120530004

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,602 hours, 34,016 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND LT WING L/E HAS A CRACK ON THE LT SIDE OF ENGINE. (TOP). ACFT REMOVED FROM SERVICE.  REPLACED LT WING L/E IAW JIC.57-40-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
